# SDR 9616825523

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL AND THEN AUTO SHUTDOWN.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT FURTHER EVENT.  GROUND MAINTENANCE INSPECTED ENGINE, NO DAMAGED NOTED.  REPLACED THE NR 2 ENGINE SVA ACTUATOR AND ELECTRONIC ENGINE CONTROL UNIT.  ENGINE GROUND RUN AND FOUND SERVICEABLE.
